Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high ALT and insulin levels

Answered by
Dr.
Dr. M. Vamsi Krishna

Diabetologist

Practicing since :2007

Answered : 988 Questions

default
Posted on Sat, 30 Aug 2014 in Women's Health
Question: nurse said all labs normal except alt 76 insulin 46 I take 500 metforemin for pcos, 20mg lexapro for anxiety and vitamins. should I worry?
doctor
Answered by Dr. M. Vamsi Krishna 54 minutes later
Relax dear there will be some insulin resistance in PCOS which will make your insulin ti shoot up there is nothing to worry daily do exercise and concentrate on weight reduction
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. M. Vamsi Krishna 44 days later
how about ALT?
doctor
Answered by Dr. M. Vamsi Krishna 13 hours later
Brief Answer:
hi there

Detailed Answer:
Hi dear i can understand your concern
There is a history of PCOS which might be associated with some insulin resistance factor.
This kind of insulin resistance will increase the fatty acid deposition in the liver and causes slight but reversible increase of liver enzymes(ALT,AST)
with the use of metformin and weight reduction the elevated liver enzymes might return to normal in no time.
i suggest you to formulate a diet plan and exercise plan and concentrate on weight reduction.
i wish you good health and happy life
Regards
DR XXXXXXX
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Lexapro

doctor1 MD

Years ago, I was on a medication called Lexapro or the sister version Celexa. It had two bad side effects for me. One was I could not get a decent erection. (I do want to be a man). The other was hair loss in my perineum area. I had a forest there. I felt really less a man.

doctor1 MD

I have problem with staying hard while having sex. I take the following meds. Is there any medication that i would be able to take for this problem.



thAMLODIPINE BESYLATE-BENAZEPRIL 10MG-20MG Hypertension (morning 1x)

TEVETEN HCT 600-12.5MG Hypertension (night 1x)

Lexapro Tabs 10MG (morning half)

Lunesta Tabs 3MG Sleep (night 1x)

LANSOPRAZOLE 30 MG Stomach (morning 1x)

ere any medication that i would be able to take for this problem.

doctor1 MD

I am constantly feeling nauseous. I wake up and have a gag feeling. This has been going on for 3/4 weeks now. I burp all the time which helps relieve the nauseousness. I do fight anxiety from time to time and started taking Lexapro again. Was on it for years but stopped. The day I started taking Lexapro is when I started the gagging feeling. I stopped taking them 3 days later. Now weeks later I still feel nauseous. I am not having any symptoms of anxiety that i normally do. My stomach isn't upset. No diarrhea. I am 25 years old. I am about 5'6" 180lbs. People have said that it may be anxiety or it may be severe acid reflux.

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work. My doctor switched me from lexapro to zoloft , could the zoloft be doing this or is this a vitamin...

doctor1 MD

I have an very severe anxiety disorder and am taking 5mg of diazepam twice a day and it is not helping me that much with my anxiety.....One dr. gave me zoloft several years ago, and worked well except for weight gain. I have a new dr. right now...

doctor1 MD

Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i have been complaining of not being able to find words, and forgetfullness. I was tested about 1 year...

doctor1 MD

I stopped taking lexapro about a month ago and most of the side effects are gone (zaps etc.). I had a couple panic attacks when i was weaning off the medication. Today my heart has been racing a bit. Could it still be the weaning? Also, my period started today. Could that be it? I am 44. I had an EKG and a heart Echo done recently and they were fine.